# SDR UPS08M52914

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292913
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  LT WING LE RIB FWD OF XORS 917 CRACKED ON AFT END,     REMOVED, FABRICATED, AND INSTALLED RIB IAW MD-11 SRM 51-31-01, DWG ARB2920, SAA TRAVELER 80538380001, AND MD-11 SRM 51-35-01.
